UNIGE document Scientific Article
previous document  unige:12467  next document
add to browser collection
Title

A necessary condition for BSI-stability

Authors
Dekker, Kees
Published in BIT Numerical Mathematics. 1985, vol. 25, no. 1, p. 285-288
Abstract This paper gives a negative result on BSI-stability for the Lobatto IIIC-methods with more than two stages. We also give a necessary condition for BSI-stability.
Stable URL http://archive-ouverte.unige.ch/unige:12467
Full text
Identifiers
Structures

163 hits

0 download

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :